# SDR RRXA99615

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1000-1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON FLOOR BOARD SPLICE AT MAIN CABIN PLANK G STA 1000 TO 1300, BL 30R.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW SPLICE IAW DAC DWG 5892159.  INSTALLED IAW DC8 SRM 51-3-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.)
